# SDR COEA2022081614917

- Difficulty date: June 10, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR-42
- Aircraft serial: 354
- Aircraft time: 27,027 hours, 34,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: S53571201200
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238445 NR 200063 HEAVY CHECK   COE/MAJOR REPAIR: INNER SKIN HAS SPOTS OF INSULATIONS STANDOFF LEVEL 2 CORROSION FRAMES 28-29 STRINGER 2R-3R. CORRECTIVE ACTION: REPAIR PER SRAS ES_0161784_01...19268 ISSUE A, DATED 8/5/2022.
